Alert archive / Florida / Gale Warnings in 2025

Gale Warning 7, NWS Melbourne, FL

November 10, 2025

NWS Melbourne, FL issued this gale warning at Nov 10, 2025, 2:40 AM EST. It took effect at Nov 10, 2025, 11:00 PM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2025, 2:40 AM EST (07:40 UTC)
In effect from
Nov 10, 2025, 11:00 PM EST
Expired
Nov 11, 2025, 10:00 AM EST
In force
11 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

094 
WHUS72 KMLB 100740
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
240 AM EST Mon Nov 10 2025

AMZ570-111100-
/O.EXT.KMLB.SC.Y.0042.000000T0000Z-251111T0400Z/
/O.NEW.KMLB.GL.W.0007.251111T0400Z-251111T1100Z/
/O.NEW.KMLB.SC.Y.0043.251111T1100Z-251112T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
240 AM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 7 PM EST TUESDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 20 
  to 30 knots and seas 6 to 9 feet. For the Gale Warning, 
  northwest winds around 30 knots with gusts up to 35 knots and 
  seas 8 to 12 feet expected. For the second Small Craft 
  Advisory, north winds 20 to 30 knots with gusts up to 35 knots 
  and seas 6 to 11 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the first Small Craft Advisory, until 11 PM EST 
  this evening. For the Gale Warning, from 11 PM this evening to 
  6 AM EST Tuesday. For the second Small Craft Advisory, from 6 
  AM to 7 PM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ572-111100-
/O.EXT.KMLB.SC.Y.0042.000000T0000Z-251111T0400Z/
/O.NEW.KMLB.GL.W.0007.251111T0400Z-251111T1100Z/
/O.NEW.KMLB.SC.Y.0043.251111T1100Z-251112T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
240 AM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 4 AM EST
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 15 
  to 25 knots with gusts up to 30 knots and seas 6 to 9 feet. 
  For the Gale Warning, northwest winds 25 to 30 knots with 
  gusts up to 35 knots and seas 8 to 12 feet expected. For the 
  second Small Craft Advisory, north winds 20 to 30 knots with 
  gusts up to 35 knots and seas 7 to 12 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 
  nm.

* WHEN...For the first Small Craft Advisory, until 11 PM EST 
  this evening. For the Gale Warning, from 11 PM this evening to 
  6 AM EST Tuesday. For the second Small Craft Advisory, from 6 
  AM Tuesday to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ555-575-111100-
/O.EXT.KMLB.SC.Y.0042.251110T1200Z-251112T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
240 AM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
4 AM EST WEDNESDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  and seas 7 to 12 feet expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian 
  Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From 7 AM this morning to 4 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ550-111100-
/O.CON.KMLB.SC.Y.0042.000000T0000Z-251112T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
240 AM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

* WHAT...Northwest winds 20 to 30 knots with gusts up to 35 
  knots and seas 6 to 9 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm.

* WHEN...Until 7 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ552-111100-
/O.CON.KMLB.SC.Y.0042.251110T1200Z-251112T0000Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
240 AM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST TUESDAY...

* WHAT...Northwest winds 20 to 30 knots and seas 6 to 9 feet 
  expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...From 7 AM this morning to 7 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
952 
WHUS72 KMLB 101929
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
229 PM EST Mon Nov 10 2025

AMZ550-552-111300-
/O.EXT.KMLB.SC.Y.0042.000000T0000Z-251111T0400Z/
/O.EXB.KMLB.GL.W.0007.251111T0400Z-251111T1300Z/
/O.NEW.KMLB.SC.Y.0044.251111T1300Z-251112T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
229 PM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 7 PM EST TUESDAY...

* WHAT...For the Small Craft Advisory, northwest winds 20 to 25
  knots and seas 4 to 6 feet. For the Gale Warning, northwest
  winds 20 to 30 knots with frequent gusts to gale force and seas
  5 to 9 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...For the first Small Craft Advisory, until 11 PM EST 
  this evening. For the Gale Warning, from 11 PM this evening to 
  8 AM EST Tuesday. For the second Small Craft Advisory, from 8 
  AM to 7 PM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ570-111300-
/O.CON.KMLB.SC.Y.0042.000000T0000Z-251111T0400Z/
/O.EXT.KMLB.GL.W.0007.251111T0400Z-251111T1300Z/
/O.EXT.KMLB.SC.Y.0043.251111T1300Z-251112T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
229 PM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 7 PM EST
TUESDAY...

* WHAT...For the Small Craft Advisory, northwest winds 20 to 30
  knots with occasionally higher gusts and seas 6 to 9 feet. For
  the Gale Warning, northwest winds 25 to 30 knots with frequent
  gusts to gale force and seas 8 to 13 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the first Small Craft Advisory, until 11 PM EST 
  this evening. For the Gale Warning, from 11 PM this evening to 
  8 AM EST Tuesday. For the second Small Craft Advisory, from 8 
  AM to 7 PM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ572-111300-
/O.CON.KMLB.SC.Y.0042.000000T0000Z-251111T0400Z/
/O.EXT.KMLB.GL.W.0007.251111T0400Z-251111T1300Z/
/O.EXT.KMLB.SC.Y.0043.251111T1300Z-251112T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
229 PM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TUESDAY TO 4 AM
EST WEDNESDAY...

* WHAT...For the Small Craft Advisory, northwest winds 20 to 25
  knots with gusts up to 30 knots and seas 6 to 9 feet. For the
  Gale Warning, northwest winds 25 to 30 knots with frequent gusts
  to gale force and seas 8 to 12 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 
  nm.

* WHEN...For the first Small Craft Advisory, until 11 PM EST 
  this evening. For the Gale Warning, from 11 PM this evening to 
  8 AM EST Tuesday. For the second Small Craft Advisory, from 8 
  AM Tuesday to 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ555-575-111300-
/O.CON.KMLB.SC.Y.0042.000000T0000Z-251112T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
229 PM EST Mon Nov 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WHAT...North winds 20 to 30 knots with occasional gusts to gale
  force and seas 8 to 13 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian 
  Inlet to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
445 
WHUS72 KMLB 110745
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
245 AM EST Tue Nov 11 2025

AMZ550-552-111300-
/O.CON.KMLB.GL.W.0007.000000T0000Z-251111T1300Z/
/O.CON.KMLB.SC.Y.0044.251111T1300Z-251112T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
245 AM EST Tue Nov 11 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 7 PM EST THIS EVENING...

* WHAT...For the Gale Warning, northwest winds 25 to 30 knots 
  with gusts up to 35 knots and seas 7 to 10 feet. For the Small 
  Craft Advisory, north winds 20 to 30 knots with gusts up to 35 
  knots and seas 6 to 9 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...For the Gale Warning, until 8 AM EST this morning. For 
  the Small Craft Advisory, from 8 AM this morning to 7 PM EST 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ570-111300-
/O.CON.KMLB.GL.W.0007.000000T0000Z-251111T1300Z/
/O.CON.KMLB.SC.Y.0043.251111T1300Z-251112T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
245 AM EST Tue Nov 11 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 7 PM EST THIS EVENING...

* WHAT...For the Gale Warning, northwest winds around 30 knots 
  with gusts up to 40 knots and seas 10 to 12 feet. For the 
  Small Craft Advisory, north winds 20 to 30 knots with gusts up 
  to 35 knots and seas 6 to 11 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the Gale Warning, until 8 AM EST this morning. For 
  the Small Craft Advisory, from 8 AM this morning to 7 PM EST 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ572-111300-
/O.CON.KMLB.GL.W.0007.000000T0000Z-251111T1300Z/
/O.CON.KMLB.SC.Y.0043.251111T1300Z-251112T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
245 AM EST Tue Nov 11 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 4 AM EST WEDNESDAY...

* WHAT...For the Gale Warning, northwest winds around 30 knots 
  with gusts up to 35 knots and seas 9 to 12 feet. For the Small 
  Craft Advisory, north winds 20 to 30 knots with gusts up to 35 
  knots and seas 7 to 12 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 
  nm.

* WHEN...For the Gale Warning, until 8 AM EST this morning. For 
  the Small Craft Advisory, from 8 AM this morning to 4 AM EST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ555-575-111300-
/O.CON.KMLB.SC.Y.0042.000000T0000Z-251112T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
245 AM EST Tue Nov 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WHAT...North winds 20 to 30 knots with gusts up to 35 knots 
  and seas 7 to 12 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian 
  Inlet to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
390 
WHUS72 KMLB 111218
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
718 AM EST Tue Nov 11 2025

AMZ550-552-112000-
/O.EXT.KMLB.GL.W.0007.000000T0000Z-251111T1500Z/
/O.EXT.KMLB.SC.Y.0044.251111T1500Z-251112T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
718 AM EST Tue Nov 11 2025

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...For the Gale Warning, north winds 25 to 30 knots with
  gusts up to 40 knots and seas 7 to 10 feet. For the Small Craft
  Advisory, north winds 15 to 25 knots with gusts up to 30 knots 
  and seas 6 to 9 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...For the Gale Warning, until 10 AM EST this morning. For 
  the Small Craft Advisory, until 7 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ570-112000-
/O.EXT.KMLB.GL.W.0007.000000T0000Z-251111T1500Z/
/O.EXT.KMLB.SC.Y.0043.251111T1500Z-251112T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
718 AM EST Tue Nov 11 2025

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...For the Gale Warning, north winds around 30 knots with
  gusts up to 40 knots and seas 10 to 12 feet. For the Small 
  Craft Advisory, north winds 20 to 30 knots and seas 6 to 11 feet
  expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the Gale Warning, until 10 AM EST this morning. For 
  the Small Craft Advisory, until 7 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ572-112000-
/O.EXT.KMLB.GL.W.0007.000000T0000Z-251111T1500Z/
/O.EXT.KMLB.SC.Y.0043.251111T1500Z-251112T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
718 AM EST Tue Nov 11 2025

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WHAT...For the Gale Warning, north winds around 30 knots with
  gusts up to 40 knots and seas 11 to 12 feet. For the Small 
  Craft Advisory, north winds 20 to 30 knots and seas 7 to 12 feet
  expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 
  nm.

* WHEN...For the Gale Warning, until 10 AM EST this morning. For 
  the Small Craft Advisory, until 4 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ555-575-112000-
/O.CON.KMLB.SC.Y.0042.000000T0000Z-251112T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
718 AM EST Tue Nov 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WHAT...North winds 20 to 30 knots with gusts up to 35 knots 
  and seas 7 to 12 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian 
  Inlet to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
273 
WHUS72 KMLB 111508
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1008 AM EST Tue Nov 11 2025

AMZ550-552-120000-
/O.EXP.KMLB.GL.W.0007.000000T0000Z-251111T1500Z/
/O.CON.KMLB.SC.Y.0044.000000T0000Z-251112T0000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
1008 AM EST Tue Nov 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 15 to 25 knots with occasional gusts up to 35 
  knots and seas 6 to 9 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ570-120000-
/O.EXP.KMLB.GL.W.0007.000000T0000Z-251111T1500Z/
/O.CON.KMLB.SC.Y.0043.000000T0000Z-251112T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
1008 AM EST Tue Nov 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 20 to 25 knots with occasional gusts up to 35
  knots and seas 6 to 11 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ572-120900-
/O.EXP.KMLB.GL.W.0007.000000T0000Z-251111T1500Z/
/O.CON.KMLB.SC.Y.0043.000000T0000Z-251112T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
1008 AM EST Tue Nov 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 20 to 25 knots with occasional gusts up to 35
  knots and seas 7 to 12 feet.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 
  nm.

* WHEN...Until 4 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ555-575-120900-
/O.CON.KMLB.SC.Y.0042.000000T0000Z-251112T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1008 AM EST Tue Nov 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  and seas 7 to 12 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian 
  Inlet to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Nov 10, 12:43 AM EST, 1 hour 57 minutes earlier. Its key messages:

  • Issued at 240 AM EST Sun Nov 9 2025
  • Below normal temperatures with wind chill values in the mid 20s to mid 30s forecast across east central Florida early this week behind a strong cold front.
  • Deteriorating boating conditions are anticipated behind the cold front as northerly winds increase and seas build. A Small Craft Advisory begins early Monday morning across the local waters.
Area forecast discussion, Nov 10, 12:43 AM EST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1243 AM EST Mon Nov 10 2025

...New KEY MESSAGES...AVIATION...

.KEY MESSAGES...
Issued at 240 AM EST Sun Nov 9 2025

- Below normal temperatures with wind chill values in the mid 20s
  to mid 30s forecast across east central Florida early this week
  behind a strong cold front.

- Deteriorating boating conditions are anticipated behind the cold
  front as northerly winds increase and seas build. A Small Craft
  Advisory begins early Monday morning across the local waters.

&&

.DISCUSSION...
Issued at 239 PM EST Sun Nov 9 2025

Current-Tonight... Despite persistent early morning cloud cover,
isolated to scattered storms have been able to develop from
Kissimmee to Cape Canaveral northward early this afternoon. Some
uncertainty exists in how convection will evolve through the
remainder of the day. A sea breeze is seen developing from Cape
Canaveral southward. Should this continue to develop further north,
CAMs would suggest increased shower and storm activity along the
Volusia and Brevard I-95 corridor before or around sunset.
However, cloud cover and early convection may hinder the
development of a healthy sea breeze that CAMs may suggest. Perhaps
the better chance for storms could shift slightly further south
of Cape Canaveral, focused along the southern Brevard and Indian
River Coast where better surface heating has occurred. However,
uncertainty even exists in this scenario as the cu field may
suggest less favorable environment there. Despite the tricky
forecast, have carried isolated to scattered rain chances across
much of east central Florida through the afternoon and evening.
Should a forcing mechanism spark a period of more organized
convection, environmental parameters could allow for isolated
strong storms. Increasing southwesterly mid level flow highlights
strong convective wind gusts being the primary threat. This
morning's XMR sounding has shown temperatures aloft (500mb) at
-10.1C, and small hail cannot be ruled out in the most robust
storm. Any storm threat should diminish from west to east through
late afternoon and into the evening, generally wrapping up along
the coast around 7-8pm.

Tonight, focus shifts to a strong cold front which will pass central
Florida. While most locations are forecast to remain dry overnight,
only a slight chance of showers will exist as the front passes.
Cooler air begins to spread near, north, and west of I-4 early
tomorrow morning with lows in the mid to upper 50s. Farther south,
morning lows hold in the 60s.

Monday-Tuesday... Northerly winds increase to 10-15 mph behind the
cold front, and a much colder, drier airmass is advected across
central Florida. A temperature gradient will become apparent Monday
afternoon as cool air filters southward. Highs are held to the mid
60s near and north of I-4, spreading the upper 60s to mid 70s
further south. The coldest temperatures settle in Tuesday morning
with lows in the 30s across much of central Florida. A north breeze
will persist, and wind chill values are forecast to fall into the
upper 20s and low 30s. As a result, Cold Weather Advisories will
need to be considered for at least portions of the area early
Tuesday morning. Highs on Tuesday mostly range the mid to upper 50s
with areas along the Treasure coast reaching the low to mid 60s.

Wednesday-Saturday... Another cold morning is forecast Wednesday
with most areas seeing lows in the 40s. Areas of Lake and interior
Volusia counties look to be the coldest, reaching the mid to upper
30s. Winds diminish as high pressure builds across the region, and
patchy frost could be possible in vicinity of Lake George and the
Ocala National Forest Wednesday morning. A warming trend is then
expected into late week, and highs in the upper 60s to low 70s on
Wednesday climb into the upper 70s to low 80s by the weekend. A very
dry airmass will persist through late week with no mentionable rain
chances in the extended period.

&&

.MARINE...
Issued at 239 PM EST Sun Nov 9 2025

Offshore moving showers and storms will continue this afternoon and
evening as a cold front approaches the local waters. Isolated
stronger storms which develop will be capable of wind gusts of 34
kts or greater and small hail. Local marine conditions deteriorate
Monday behind the front as winds increase to 20-25 kts. A further
surge of northerly winds is then forecast into Monday night,
increasing to 25-30 kts. Seas build 6-8 ft across the Gulf Stream
Monday, peaking Tuesday morning around 6-9 ft nearshore and 9-12 ft
offshore. Small Craft Advisories go into effect late tonight for
offshore Brevard (0-20nm) and all legs of the Volusia waters (0-
60nm). Advisories then expand southward to cover all local waters of
east central Florida early Monday morning. Winds and seas quickly
recover and become favorable Wednesday as high pressure builds
across the region.

&&

.AVIATION...
(06Z TAFs)
Issued at 1242 AM EST Mon Nov 10 2025

A strong cold front will push through ECFL overnight into early
Mon. A brief shower may accompany the boundary as it traverses the
central FL peninsula. Out ahead of this front, too, is IFR/LIFR
CIGs (stratus). There may be a small period for this then sky
conditions should improve (north --> south). Handling with
prevailing/TEMPO groups as applicable. SW/W winds will transition
to gusty NWRLY as the front pushes through. These winds continue
to strengthen thru the day (post-frontal) 10-15 kts with frequent
gusts 20-25 kts. There may be a short period this evening (around
sunset) when winds diminish, but they will ramp back up by mid-
evening and continue overnight, again, 10-15 kts for most with
frequent higher gusts.

&&

.FIRE WEATHER...
Issued at 239 PM EST Sun Nov 9 2025

North winds increase to around 10-15 mph Monday behind a strong cold
front. This will bring a much drier airmass to central Florida early
this week. Fire sensitive conditions are forecast on Monday with
near critical fire weather concerns increasing Tuesday as gusty
winds continue and minRH values fall between 25-35% across the
interior. Building high pressure will ease winds into mid week while
RH values remain sensitive.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  64  36  56  41 /   0   0   0   0
MCO  65  37  57  42 /   0   0   0   0
MLB  71  41  60  49 /   0   0   0   0
VRB  73  41  62  50 /   0   0   0   0
LEE  62  34  57  38 /   0   0   0   0
SFB  64  36  57  40 /   0   0   0   0
ORL  64  37  57  42 /   0   0   0   0
FPR  74  41  62  50 /  10   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Cold Weather Advisory from 2 AM to 9 AM EST Tuesday for FLZ041-
     044>046-053-058-141-144-247-254-259-264-347-447-547-647-747.

     High Surf Advisory from 1 AM to 7 PM EST Tuesday for FLZ141-154-
     159-164-347-447-647-747.

AM...Small Craft Advisory until 7 PM EST Tuesday for AMZ550.

     Small Craft Advisory from 7 AM this morning to 7 PM EST Tuesday
     for AMZ552.

     Small Craft Advisory from 7 AM this morning to 4 AM EST
     Wednesday for AMZ555-575.

     Small Craft Advisory until 11 PM EST this evening for AMZ570-572.

     Small Craft Advisory from 6 AM to 7 PM EST Tuesday for AMZ570.

     Gale Warning from 11 PM this evening to 6 AM EST Tuesday for
     AMZ570-572.

     Small Craft Advisory from 6 AM Tuesday to 4 AM EST Wednesday for
     AMZ572.

&&

DISCUSSION...Law
AVIATION...Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 7:05 PM ESTSpecial Marine WarningMLB40 min
Nov 9, 7:29 PM ESTSpecial Marine WarningMLB61 min
Nov 9, 8:11 PM ESTSpecial Marine WarningMLB34 min
Nov 10, 12:10 AM ESTCold Weather AdvisoryMLBBrevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more33 hr
Nov 10, 2:40 AM ESTRip Current StatementMLBBrevard, Indian River, Martin, Saint Lucie, Volusia48 hr
Nov 10, 2:40 AM ESTSmall Craft AdvisoryMLB47 hr
Nov 10, 2:40 AM ESTHigh Surf AdvisoryMLBBrevard, Indian River, Martin, Saint Lucie, Volusia40 hr
Nov 10, 2:29 PM ESTSmall Craft AdvisoryMLB29 hr

Nearby

Gale Warnings in Florida, 2025Every gale warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.